Shafiei, Masoud, Khaji, Naser. (1394). An Adaptive Physics-Based Method for the Solution of One-Dimensional Wave Motion Problems. , 48(2), 217-234. doi: 10.7508/ceij.2015.02.001
Masoud Shafiei; Naser Khaji. "An Adaptive Physics-Based Method for the Solution of One-Dimensional Wave Motion Problems". , 48, 2, 1394, 217-234. doi: 10.7508/ceij.2015.02.001
Shafiei, Masoud, Khaji, Naser. (1394). 'An Adaptive Physics-Based Method for the Solution of One-Dimensional Wave Motion Problems', , 48(2), pp. 217-234. doi: 10.7508/ceij.2015.02.001
Shafiei, Masoud, Khaji, Naser. An Adaptive Physics-Based Method for the Solution of One-Dimensional Wave Motion Problems. , 1394; 48(2): 217-234. doi: 10.7508/ceij.2015.02.001


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.